# SDR QXEA0200581

- Difficulty date: March 24, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Unserviceable
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 VHF UPPER ANTENNA, TWO FORWARD NUT PLATES HAVE SPINNING NUTS.  REPAIRED IAW DHC-8 SRM 51-40-11.
